Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

On the approximations of derivatives of integrated semigroups

1Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, P. R. China.

2Scientific Research Computer Center, Lomonosov Moscow State University, Vorobjevy Gory, Moscow, Russia.

3Scientific Research Computer Center, Lomonosov Moscow State University, Vorobjevy Gory, Moscow, Russia.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 5, Pages 515–550, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2010.024, December 2010

Publication History

Published Online:


This paper is devoted to regularization in the process of derivative's approximation of integrated semigroups in time variables. We consider the direct method and also the method based on A. N. Tikchonov's approach. It is shown that discrete derivative converges in strong sense and the order of convergence in general Banach space is obtained. The presentation is given in the abstract framework of discrete approximation scheme, which includes finite element methods, finite difference schemes and projection methods.

Keywords: Abstract differential equations in Banach spaces; C 0-semigroups; integrated semigroups; the Trotter–Kato theorem; discretization methods; stability of difference schemes; discrete semigroups; Banach spaces; regularization procedure; ill-posed problems

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Miao Li, Vladimir Morozov, and Sergey Piskarev
Journal of Inverse and Ill-posed Problems, 2011, Volume 19, Number 4-5

Comments (0)

Please log in or register to comment.